Comment on a generalized Langevin equation for 1/f noise

Translated title of the contribution: Comment on a generalized Langevin equation for 1/f noise

J.E. Llebot, W. Van Saarlos, J.M. Rubí

Research output: Contribution to journalArticleResearch

Translated title of the contributionComment on a generalized Langevin equation for 1/f noise
Original languageMultiple languages
Pages (from-to)246-248
JournalPhys., B Condens. matter
Volume0
Issue number121B
Publication statusPublished - 1 Jan 1983

Cite this